IJPAM: Volume 94, No. 4 (2014)
FOR BERNOULLI RANDOM SUMMANDS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. The aim of this paper is to give a pointwise bound for the point metric between the distribution of random sums of independent Bernoulli random variables and a binomial distribution. Two examples have been given to illustrate the result obtained.
Received: March 26, 2014
AMS Subject Classification: 62E17, 60F05, 60G50
Key Words and Phrases: Bernoulli random variable, binomial approximation, point metric, random sums
Download paper from here.
DOI: 10.12732/ijpam.v94i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 533 - 536
This work is licensed under the Creative Commons Attribution International License (CC BY).